Regularization of the semilinear sideways heat equation

Tuan, NH, Lesnic, D orcid.org/0000-0003-3025-2770, Viet, TQ et al. (1 more author) (2019) Regularization of the semilinear sideways heat equation. IMA Journal of Applied Mathematics, 84 (2). pp. 258-291. ISSN 0272-4960

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© The Author(s) 2018. Published by Oxford University Press on behalf of the Institute of Mathematics and its Applications. All rights reserved. This is an author produced version of a paper published in IMA Journal of Applied Mathematics. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: April 2019
  • Published (online): 24 October 2018
  • Accepted: 2 October 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Oct 2018 10:24
Last Modified: 24 Oct 2019 00:38
Status: Published
Publisher: Oxford University Press
Identification Number: 10.1093/imamat/hxy058
Open Archives Initiative ID (OAI ID):

Export

Statistics